MathSciNet Relay Station
MathSciNet bibliographic data
MR1292596 (95i:06014) 06C15 (03G12 28E15 81P10)
Pták, Pavel; Pulmannová, Sylvia A measure-theoretic characterization of Boolean algebras among orthomodular lattices. Comment. Math. Univ. Carolin. 35 (1994), no. 1, 205–208.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement